Schizophrenia.com

Sex organs permanently damaged?

I already did not have proper erections since I was on seroquel dosage for 1.5 years when I really had nothing ( doctor
Diagnosed me as depression ).

Recently I was staying with my fuxking parents with whom I don’t get along . I got violent once and they had me admitted to an asylum . For 2-4 days I was given a heavy
Dosage of a combination of antipsychotics . It’s been 1.5 months since I am out of there and I am taking no medications . I have noticed that my organ has become considerably looser and the skin too has become loose and the erections have also become weak . Is it
Possible to get permanent sexual damage
from 3-4 days of heavy antipsychotic dosage ?

It’s possible but unlikely it’s probably just due to the antipsychotics

1 Like

But I’m not on medications now

Then that’s probably why. There’s something broken on your brain that needs fixing with meds

1 Like

Pretty personal topic, but my organ is just fine. Any odd days I have with it I’m deciding to chalk up to equal parts aging & medication, though it’s mostly brain-related issues I’m having with my sexual health, not organ-related issues.

1 Like